# SDR CA160128001

- Difficulty date: January 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc IO360A1A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 0986344077
- Condition: Leaking
- Location: Oil Pressure
- Part time: 4,202 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE HOBBS METER FAILED. ROUGHLY 2 HOURS INTO FLIGHT LOW OIL PRESSURE WARNING ILLUMINATED. AFTER UNEVENTFUL LANDING, ENGINE REQUIRED BETWEEN 5 AND 6 QUARTS OF ENGINE OIL TO FILL. UPON INSPECTION LEAKING PRESSURE TRANSDUCER DISCOVERED.
